Alert archive / Georgia / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 26, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jun 5, 2014, 4:30 PM EDT for Jenkins County, Screven County, Georgia; Allendale County, South Carolina. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 5, 2014, 4:30 PM EDT (20:30 UTC)
- Expired
- Jun 5, 2014, 5:15 PM EDT
- In force
- 45 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
Counties Jenkins County, GA, Screven County, GA, Allendale County, SC
The radar
The Charleston,SC radar (KCLX), 66 km from the middle of the area, began a volume at 20:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 5, 4:41 PM EDT | TSTM WND DMG | Millhaven, GA | 2 TREES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 8.5 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 593 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 1025 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 122 m²/s²
- 0-3 km storm-relative helicity
- 107 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
086
WUUS52 KCHS 052030
SVRCHS
GAC165-251-SCC005-052115-
/O.NEW.KCHS.SV.W.0026.140605T2030Z-140605T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
430 PM EDT THU JUN 5 2014
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR PORTIONS OF...
SCREVEN COUNTY IN SOUTHEAST GEORGIA...
JENKINS COUNTY IN SOUTHEAST GEORGIA...
ALLENDALE COUNTY IN SOUTHEAST SOUTH CAROLINA...
* UNTIL 515 PM EDT
* AT 430 PM EDT...RADAR DETECTED SEVERE THUNDERSTORMS...ALONG A LINE
EXTENDING FROM 8 MILES NORTHWEST OF MILLHAVEN TO PERKINS...MOVING
SOUTHEAST AT 25 MPH.
PREPARE NOW FOR...
DAMAGING WINDS IN EXCESS OF 60 MPH...
HAIL UP TO QUARTER SIZE...
* SOME LOCATIONS IN THE WARNING INCLUDE...
PERKINS...MILLEN...EMMALANE...MILLHAVEN...MARTIN...SCARBORO...
BURTONS FERRY LANDING...WOODCLIFF...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT HAIL...DOWNED TREES...LIMBS...AND POWER LINES DIRECTLY TO THE
CHARLESTON NATIONAL WEATHER SERVICE AT 1-888-383-2024...WHEN IT IS
SAFE TO DO SO.
&&
LAT...LON 3292 8205 3293 8195 3296 8186 3295 8182
3291 8177 3304 8156 3305 8157 3311 8149
3292 8124 3289 8127 3284 8126 3277 8134
3260 8177 3264 8180 3265 8183 3262 8194
3289 8210
TIME...MOT...LOC 2030Z 308DEG 23KT 3302 8171 3289 8192
$$3 follow-up statements
771
WWUS52 KCHS 052043
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
443 PM EDT THU JUN 5 2014
GAC165-251-SCC005-052115-
/O.CON.KCHS.SV.W.0026.000000T0000Z-140605T2115Z/
SCREVEN GA-JENKINS GA-ALLENDALE SC-
443 PM EDT THU JUN 5 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR PORTIONS OF SCREVEN...JENKINS AND ALLENDALE COUNTIES...
AT 443 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM
MILLHAVEN TO 6 MILES WEST OF BASCOM...MOVING SOUTHEAST AT 25 MPH.
PREPARE NOW FOR THE FOLLOWING HAZARDS...
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH...
HAIL UP TO QUARTER SIZE...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...BARTON...
MARTIN...ALTMAN...HILLTONIA...MILLHAVEN...ROCKY FORD...SYLVANIA...
WOODCLIFF AND BURTONS FERRY LANDING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM IS CAPABLE OF PRODUCING LARGE HAIL...DAMAGING
WINDS OF 58 MPH OR GREATER...DEADLY LIGHTNING AND VERY HEAVY RAIN. GO
INSIDE A STURDY SHELTER. MOVE TO AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.
FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. MOVE INDOORS
IMMEDIATELY. IF THERE IS NO SAFE SHELTER AVAILABLE...STAY AWAY FROM
ISOLATED HIGH OBJECTS AND BODIES OF WATER. IF YOU CAN HEAR THUNDER...
YOU ARE WITHIN STRIKING DISTANCE.
TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND
POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE
TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV.
&&
LAT...LON 3296 8186 3295 8182 3291 8177 3304 8156
3305 8156 3311 8149 3292 8124 3289 8127
3284 8126 3277 8134 3261 8177 3264 8180
3265 8183 3277 8191 3293 8195
TIME...MOT...LOC 2043Z 308DEG 23KT 3298 8162 3284 8175
$$518
WWUS52 KCHS 052050
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
450 PM EDT THU JUN 5 2014
GAC165-052100-
/O.CAN.KCHS.SV.W.0026.000000T0000Z-140605T2115Z/
JENKINS GA-
450 PM EDT THU JUN 5 2014
...THE SEVERE THUNDERSTORM WARNING FOR PORTIONS OF JENKINS COUNTY HAS
BEEN CANCELLED...
LAT...LON 3291 8177 3304 8156 3305 8156 3303 8147
3292 8124 3289 8127 3284 8126 3277 8134
3262 8177 3265 8181
TIME...MOT...LOC 2050Z 308DEG 23KT 3295 8158 3281 8171
$$
GAC251-SCC005-052115-
/O.CON.KCHS.SV.W.0026.000000T0000Z-140605T2115Z/
SCREVEN GA-ALLENDALE SC-
450 PM EDT THU JUN 5 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR PORTIONS OF SCREVEN AND ALLENDALE COUNTIES...
AT 450 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM
MILLHAVEN TO LEWIS...MOVING SOUTHEAST AT 25 MPH.
PREPARE NOW FOR THE FOLLOWING HAZARDS...
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH...
HAIL UP TO QUARTER SIZE...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...BARTON...
ALTMAN...HILLTONIA...MILLHAVEN...SYLVANIA...WOODCLIFF AND BURTONS
FERRY LANDING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM IS CAPABLE OF PRODUCING LARGE HAIL...DAMAGING
WINDS OF 70 MPH OR GREATER...DEADLY LIGHTNING AND VERY HEAVY RAIN. GO
INSIDE A STURDY SHELTER. MOVE TO AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.
FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. MOVE INDOORS
IMMEDIATELY. IF THERE IS NO SAFE SHELTER AVAILABLE...STAY AWAY FROM
ISOLATED HIGH OBJECTS AND BODIES OF WATER. IF YOU CAN HEAR THUNDER...
YOU ARE WITHIN STRIKING DISTANCE.
TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND
POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE
TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV.
&&
LAT...LON 3291 8177 3304 8156 3305 8156 3303 8147
3292 8124 3289 8127 3284 8126 3277 8134
3262 8177 3265 8181
TIME...MOT...LOC 2050Z 308DEG 23KT 3295 8158 3281 8171
$$866
WWUS52 KCHS 052106
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
506 PM EDT THU JUN 5 2014
GAC251-SCC005-052115-
/O.CON.KCHS.SV.W.0026.000000T0000Z-140605T2115Z/
SCREVEN GA-ALLENDALE SC-
506 PM EDT THU JUN 5 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR PORTIONS OF SCREVEN AND ALLENDALE COUNTIES...
AT 507 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM
BURTONS FERRY LANDING TO SYLVANIA...MOVING SOUTHEAST AT 25 MPH.
PREPARE NOW FOR THE FOLLOWING HAZARDS...
DAMAGING WINDS IN EXCESS OF 60 MPH...
HAIL UP TO QUARTER SIZE...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...BARTON...
ALTMAN...HILLTONIA...SYLVANIA AND BURTONS FERRY LANDING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND
POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE
TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV.
&&
LAT...LON 3287 8171 3303 8147 3292 8124 3289 8127
3286 8127 3284 8127 3281 8130 3279 8133
3277 8134 3262 8177
TIME...MOT...LOC 2107Z 308DEG 23KT 3288 8148 3274 8161
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 3:41 PM EDT, 49 minutes earlier.
Area forecast discussion, Jun 5, 3:41 PM EDT, 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 341 PM EDT THU JUN 5 2014 .SYNOPSIS... A BACKDOOR COLD FRONT WILL APPROACH FROM THE NORTH TONIGHT...THEN BECOME NEARLY STATIONARY OVER THE REGION FRIDAY AND SATURDAY. THE FRONT WILL GRADUALLY DISSIPATE BY SUNDAY. ANOTHER COLD FRONT WILL SLOWLY APPROACH FROM THE NORTHWEST THROUGH THE MIDDLE OF NEXT WEEK. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... REST OF THIS AFTERNOON AND TONIGHT...CONVECTION HAS NOW INITIATED TO THE WEST IN THE VICINITY OF AUGUSTA AND WELL TO THE NORTH ALONG AND NORTH OF THE NORTH CAROLINA/SOUTH CAROLINA STATE LINE. IT APPEARS THEN THAT OUR BEST BET FOR CONVECTIVE COVERAGE WILL BE WITH THE DEVELOPMENT TO THE WEST AND ITS EVOLUTION TO THE EAST. THE THERMODYNAMIC ENVIRONMENT REMAINS SUPPORTIVE OF A FEW SEVERE THUNDERSTORMS. CAPE VALUES ARE IN EXCESS OF 2500 J/KG AND THERE IS A NOTABLE POCKET OF DCAPES HIGHER THAN 1000 J/KG SPREADING INTO THE REGION. WHILE IT WOULD NOT BE OUT OF THE QUESTION TO SEE SOME LARGE HAIL...DAMAGING WIND GUSTS REMAIN THE PRIMARY SEVERE THREAT. WILL EXPAND THE SEVERE THUNDERSTORM MENTION IN THE HWO TO INCLUDE ALL OF THE FORECAST AREA. THE SPREAD OF CONVECTION AND POPS WILL LARGELY BE DRIVEN BY OUTFLOW BOUNDARIES SPAWNING NEW SHOWERS AND STORMS. THE SEVERE THREAT WILL LIKELY LINGER INTO THE LATE EVENING DEPENDING ON HOW MESOSCALE BOUNDARIES DEVELOP AND INTERACT. POPS WILL CERTAINLY DECREASE INTO THE OVERNIGHT...BUT WITH THE FRONT DRAWING CLOSER FROM THE NORTH AND SHORTWAVE ENERGY MOVING IN FROM THE NORTHWEST THERE IS CERTAINLY A CHANCE FOR ADDITIONAL DEVELOPMENT INTO FRIDAY MORNING. AS SUCH A SLIGHT CHANCE IS MAINTAINED THROUGH THE EARLY FRIDAY MORNING HOURS. OVERNIGHT LOWS WILL BE QUITE MILD ONLY FALLING INTO THE LOW TO MID 70S. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY/... A RATHER UNSETTLED PATTERN EXPECTED THIS PERIOD AS A BACKDOOR COLD FRONT STALLS OUT OVER OR NEAR THE AREA. PWATS NEAR 1.75 INCHES ALONG WITH SHORTWAVE ENERGY SHOULD BE SUFFICIENT FOR SCATTERED CONVECTION...MOSTLY DURING THE DAYTIME/EVENING WHEN MODEST INSTABILITY IS EXPECTED. BULK SHEAR VALUES ARE MOSTLY 20 KT OR LESS SO THE CONVECTION SHOULD NOT BE WELL ORGANIZED...THUS LIMITING THE OVERALL SEVERE THREAT...ALTHOUGH ISOLATED SEVERE STORMS ARE CERTAINLY POSSIBLE EACH DAY MAINLY WHERE MESOSCALE BOUNDARY INTERACTIONS OCCUR AND ENHANCE UPDRAFT STRENGTH. THERE WILL LIKELY BE THE GREATEST INSTABILITY ON FRIDAY AND THUS THIS MAY BE THE DAY WITH THE BEST CHANCE FOR SEVERE STORMS. THE TEMPS SHOULD BE SLIGHTLY ABOVE NORMAL...MAXING OUT NEAR 90 IN THE AFTERNOON AND BOTTOMING OUT NEAR 70 AT NIGHT. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... THE PATTERN AT THE SURFACE AND ALOFT WILL BE TRANSITIONING ON MONDAY...BEFORE POTENTIALLY BECOMING MORE AMPLIFIED TUESDAY INTO THE MID WEEK PERIOD. THERE ARE SOME RATHER NOTABLE DISCREPANCIES IN PATTERN EVOLUTION AND TIMING BETWEEN MEDIUM RANGE MODELS REGARDING AN APPROACHING UPPER LEVEL TROUGH...EMBEDDED SHORTWAVE ENERGY AND A SURFACE COLD FRONT TO THE WEST. THESE DIFFERENCES AFFECT SENSIBLE WEATHER IMPACTS...WITH SLOWER SOLUTIONS SUGGESTING LESS THUNDERSTORM COVERAGE EARLY IN THE WEEK. DUE TO THE UNCERTAINTY IN FORECAST DETAILS...PREFER TO LEAN TOWARD CLIMATOLOGY AND INDICATE SCATTERED THUNDERSTORM DEVELOPMENT EACH AFTERNOON/EARLY EVENING ALONG/INLAND OF THE SEABREEZE...WITH COVERAGE DIMINISHING EACH NIGHT. AS MODEL SOLUTIONS COME INTO BETTER AGREEMENT...MORE DETAIL CAN BE ADDED TO DISTINGUISH POTENTIAL AND COVERAGE ACROSS THE FORECAST AREA. TEMPERATURES ARE EXPECTED TO AVERAGE A FEW DEGREES ABOVE SEASONAL NORMALS EACH DAY...WITH HIGHS REACHING THE UPPER 80S TO LOWER 90S AWAY FROM THE LOCALLY COOLER COASTLINE. && .AVIATION /20Z THURSDAY THROUGH TUESDAY/... VFR CONDITIONS WILL PREVAIL THROUGH 18Z FRIDAY. THE BIGGEST NEAR TERM CONCERN IS THE POTENTIAL FOR CONVECTIVE DEVELOPMENT NEAR THE TERMINALS LATE THIS AFTERNOON AND EVENING. SO FAR...NO DEVELOPMENT IS OCCURRING NEARBY. THE CURRENT FORECAST THINKING IS THAT CONVECTION CURRENTLY DEVELOPING NORTH OF THE AREA ALONG THE NORTH CAROLINA/SOUTH CAROLINA STATE LINE WILL DRIFT SOUTHWARD AND INITIATE MORE CONVECTION FURTHER SOUTH IN THE MID/LATE AFTERNOON. THEREFORE...KCHS IS THE TERMINAL THAT HAS THE HIGHEST CHANCE OF DIRECT IMPACTS FROM THUNDERSTORMS. I HAVE ADDED A TEMPO FOR MVFR THUNDER WITH GUSTY WINDS BETWEEN 21-23Z. CONFIDENCE IS LOWER AT KSAV AS IT DEPENDS ON HOW UPSTREAM CONVECTION EVOLVES. FOR NOW...I HAVE ADJUSTED THE TIMING OF THE VCTS...AND AMENDMENTS TO ADD THUNDER MAY BE NECESSARY. OVERNIGHT...THERE MAY BE ADDITIONAL SHOWERS AND THUNDERSTORMS BUT THE PROBABILITY IS TOO LOW TO MENTION AT THIS TIME. WINDS WILL TURN MORE NORTH OR NORTHWEST LATE TONIGHT AND INTO FRIDAY MORNING AS THE COLD FRONT GETS INTO THE REGION. EXTENDED AVIATION OUTLOOK...CHANCES FOR BRIEF FLIGHT RESTRICTIONS IN MAINLY AFTERNOON/EVENING CONVECTION FRIDAY THROUGH SUNDAY. OTHERWISE...MOSTLY VFR. && .MARINE... TONIGHT...THE MODESTLY TIGHT PRESSURE GRADIENT IN PLACE RIGHT NOW WILL GRADUALLY RELAX THROUGH THE NIGHT AS THE COLD FRONT APPROACHES FROM THE NORTH AND A WEAK AREA OF LOW PRESSURE ALONG IT DRAWS CLOSER. WINDS WILL BE STRONGEST EARLY IN THE EVENING...MAINLY IN THE 15-20 KT RANGE. THEN CLOSER TO DAY BREAK WINDS WILL DROP OFF TO BE 15 KT OR LESS AND WILL VEER AROUND TO BECOME SLIGHTLY MORE WESTERLY WITH TIME. SEAS WILL BE 2-3 FT WITHIN 20 NM...EXCEPT UP TO 4 FT AROUND 20 NM FOR THE CHARLESTON COUNTY WATERS...AND 3-4 FT BEYOND 20 NM. THUNDERSTORMS MAY MOVE INTO THE WATERS FROM LAND AREAS AND COULD PRODUCE GUSTY WINDS THIS EVENING AND INTO THE EARLY MORNING HOURS. FRIDAY THROUGH TUESDAY...A WEAK TROUGH OF LOW PRESSURE WILL MEANDER ACROSS THE WATERS THROUGH AT LEAST SATURDAY...SUPPORTING A WEAK PRESSURE GRADIENT AND GENERALLY LIGHT/VARIABLE WINDS. THE TROUGH WILL SHIFT INLAND EARLY NEXT WEEK WITH MORE OF TYPICAL SUMMER PATTERN EXPECTED. WINDS AND SEAS ARE EXPECTED TO REMAIN WELL BELOW ADVISORY CRITERIA THROUGH THE PERIOD. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. && NEAR TERM...BSH SHORT TERM...RJB LONG TERM...WMS AVIATION...BSH MARINE...BSH/RJB
Hazardous weather outlook, Jun 5, 3:48 PM EDT, 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 348 PM EDT THU JUN 5 2014 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047-052-062000- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-TIDAL BERKELEY- 348 PM EDT THU JUN 5 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORMS...THUNDERSTORMS WILL MOVE INTO THE SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA REGION FROM THE WEST LATE THIS AFTERNOON AND PERSIST INTO THE EVENING. A FEW OF THESE STORMS COULD BECOME SEVERE...CAPABLE OR PRODUCING LARGE HAIL AND DAMAGING WIND GUSTS. THE MAIN TIME PERIOD FOR SEVERE WEATHER WILL APPROXIMATELY RUN THROUGH 10 PM WITH THE PRIMARY THREAT BEING DAMAGING WIND GUSTS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. SCZ048>051-062000- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 348 PM EDT THU JUN 5 2014 ...MODERATE RISK FOR RIP CURRENTS IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. MODERATE RISK FOR RIP CURRENTS. SEVERE THUNDERSTORMS...THUNDERSTORMS WILL MOVE INTO THE SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA REGION FROM THE WEST LATE THIS AFTERNOON AND PERSIST INTO THE EVENING. A FEW OF THESE STORMS COULD BECOME SEVERE...CAPABLE OR PRODUCING LARGE HAIL AND DAMAGING WIND GUSTS. THE MAIN TIME PERIOD FOR SEVERE WEATHER WILL APPROXIMATELY RUN THROUGH 10 PM WITH THE PRIMARY THREAT BEING DAMAGING WIND GUSTS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 5:00 PM EDT | Severe Thunderstorm Warning | CHS | Effingham, Screven | 60 min |
| Jun 5, 4:56 PM EDT | Special Weather Statement | CHS | Colleton | 49 min |
| Jun 5, 5:45 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Colleton, Hampton, Jasper | 60 min |
| Jun 5, 6:17 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Charleston, Colleton | 43 min |
| Jun 5, 6:19 PM EDT | Special Marine Warning | CHS | 116 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2014Severe Thunderstorm Warnings in South Carolina, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.